# SDR FDEA200906041932

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 112N3302
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND ON RT WING UPPER SURFACE SKIN AT AROUND RBBL 70.50, STRINGER U-23C.  EVALUATE AND RECTIFY.  REPAIR CARRIED OUT AS PER EA F-5730-126212,  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
